# SDR SIMA20180529008

- Difficulty date: May 29, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,732 hours, 27,571 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W122827422
- Condition: Broken
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRES FOR THE RT EMERGENCY LIGHT ON FWD BELLY PANEL ARE BROKEN. REPAIRED WIRES FOR THE RT EMERGENCY LIGHT ON FWD BELLY PANEL IAW SWPM 20-21-00.
